How Can I Dissolve Restylane Perlane Injections Above Lip?
- Asked by Aimee in Canada
- 5 years ago
Restylane, Perlane, Juvederm, and others are composed of...
Restylane, Perlane, Juvederm, and others are composed of a compound called hyaluronic acid. Fortunately, there is an enzyme called hyaluronidase which can be injected to dissolve the hyaluronic acid. It may take 2 or 3 injections but generally the Restylane and Perlane can be completely dissolved without any long term problems.
Web reference: http://innovationsfps.com
Perlane, Restylane and Juvederm are all made of a...
Perlane, Restylane and Juvederm are all made of a naturally-occurring substance called "hyaluronic acid" (HA). An enzyme called hylaruronidase can dissolve HA. It is available as an injectable called "Wydase" and can be used to dissolve HA when needed.
It is unclear why your face would burn after Perlane and/or Restylane injections above the upper lip, unless there was a topical numbing cream used prior to treatment. I would follow up with your provider to discuss the issue. Typically, injections don't cause "face burn" so even if you have the product removed, you could still be suffering from your issue.
How Can I Dissolve Restylane Perlane Filler Injections Above Lip
Regarding: "How Can I Dissolve Restylane Perlane Injections Above Lip?
I had restalyn perlane injections above upper lip. I have rosacea and chemically sens. Need advice to dissolve as face burns."
Fillers such as Restylane, Perlane and Juvederm are made up of hyaluronic acid, a substance normally found in our joints and eyes. The attractiveness of these fillers is their lack of allergic reactions, as we know them and the ability to dissolve these fillers and make them go away with the injection of an enzyme which specifically chews and breaks up hyaluronic acid. You should see your doctor and ask for Hyaluronidase treatment of the injected areas.
Dr. Peter Aldea
Hyaluronidase for removing Perlane
The best method to dissolve HA fillers such as Perlane, Restylane or Juvederm would be to use Hyaluronidase - which is an enzyme that will dissolve the HA fillers mentioned above.
Fillers and removal
The best way to dissolve the hyaluronic acid products is to inject hyaluronidase. This will dissovle it over a few days time, but be prepared for some additional swelling for about a week.
Reversal of Juvederm, Restylane, and Perlane
Juvederm, Restylane, and Perlane are known as hyaluronic acid (HA) fillers. What makes HA fillers attractive is that they are completely reversible with hyaluronidase, which is an enzyme that specifically dissolves HA fillers. For that reason, patients getting fillers for the first time may want to consider HA fillers prior to Radiesse, unless there is a need for significant volume replacement.
Web reference: http://www.drwilliamting.com/Fillers_for_Wrinkles.html
Dissolving Restylane and Perlane
If you are unhappy with the results of your Restylane or Perlane injection, there is a solution for you. Both Restylane and Perlane are composed of hyaluronic acid (which is why they are often called HA fillers). Hyaluronic acid can be easily dissolved with the injection of the enzyme hyaluronidase. Your physician should be able to offer this to you.
Hyaluronidase is one of the solutions to problems with Hyaluronic acid filler injections
As mentioned, hyaluronidase (Vitrase, Wydase) will dissolve excess or uneven HA fillers. It is rare that this is necessary. I would recommend finding a facial plastic surgeon that has alot of experience with fillers as most have probably not used or seen hyaluronidase used. It is injected in very small amounts to dissolve objectionable areas of HA filler.
Stephen Weber MD, FACS
Web reference: http://weberfacialplasticsurgery.com/facial-dermal-fillers/
Hyaluronidase to dissolve Restylane/Perlane
Restylane and Perlane are hyaluronic acid fillers. There in a enzyme called Hyaluronidase that when injected will dissolve the hyaluronic acid filler such as Restylane, Perlane, and Juvederm.
Web reference: http://www.zubowicz.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.